Glucosamine Sulfate

Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by jeannie, Jan 1, 2015.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. jeannie
      Stressed

      jeannie Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Noise-induced, Ear Infection, Medication... Who knows?
      hi Dr. Nagler, I was wondering if glucosamine sulfate would have any effect on my tinnitus? I started taking it for DDD and pain. im always afraid something is going to make it worse?seems like im sensitive to everything now. thank you very much doctor.
       
    2. Dr. Nagler

      Dr. Nagler Member

      Location:
      Atlanta, Georgia USA
      Tinnitus Since:
      04/1994
      Glucosamine itself should have no effect on tinnitus. The problem is that since glucosamine is a dietary supplement as opposed to a pharmaceutical drug, in taking it for medicinal purposes you are the the mercy of the totally unregulated supplement industry in terms of the actual content of the pills you are consuming.

      Dr. Stephen Nagler
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.